Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 16, Number 2

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 16, Number 2 (1987)
Bull. Amer. Math. Soc. 16 (1987)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 16, Number 2 (1987)
Bull. Amer. Math. Soc. 16 (1987)
More Information
Full-text PDF     Request Permissions
Functional analysis and additive arithmetic functions
P. D. T. A. Elliott.
Bull. Amer. Math. Soc. 16 (1987), 179-223
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 876958
Braids, hypergeometric functions, and lattices
G. D. Mostow.
Bull. Amer. Math. Soc. 16 (1987), 225-246
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 876959
The Steinberg representation
J. E. Humphreys.
Bull. Amer. Math. Soc. 16 (1987), 247-263
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 876960
CR mappings of finite multiplicity and extension of proper holomorphic mappings
M. S. Baouendi, S. R. Bell and Linda Preiss Rothschild.
Bull. Amer. Math. Soc. 16 (1987), 265-270
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 876961
A note on Calderón-Zygmund singular integral convolution operators
Joaquim Bruna and Boris Korenblum.
Bull. Amer. Math. Soc. 16 (1987), 271-273
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 876962
Stable harmonic 2-spheres in symmetric spaces
F. Burstall, J. Rawnsley and S. Salamon.
Bull. Amer. Math. Soc. 16 (1987), 274-278
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 876963
Morse theory for fixed points of symplectic diffeomorphisms
Andreas Floer.
Bull. Amer. Math. Soc. 16 (1987), 279-281
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 876964
Exponential sums and Newton polyhedra
Alan Adolphson and Steven Sperber.
Bull. Amer. Math. Soc. 16 (1987), 282-286
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 876965
Generalized exponents via Hall-Littlewood symmetric functions
R. K. Gupta.
Bull. Amer. Math. Soc. 16 (1987), 287-291
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 876966
Rademacher-type formulas for the multiplicities of irreducible highest-weight representations of affine Lie algebras
C. J. Moreno and A. Rocha-Caridi.
Bull. Amer. Math. Soc. 16 (1987), 292-296
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 876967

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Treatise on the shift operator. Spectral function theory, by N. K. Nikol′skiĭ.
Reviewer: Donald Sarason
Bull. Amer. Math. Soc. 16 (1987), 297-298
Review information
Full-text PDF
An introduction to nonstandard real analysis, by A. E. Hurd and P. A. Loeb.
Reviewer: Robert M. Anderson
Bull. Amer. Math. Soc. 16 (1987), 298-306
Review information
Full-text PDF
Strong approximation by Fourier series, by László Leindler.
Reviewer: R. J. Nessel
Bull. Amer. Math. Soc. 16 (1987), 307
Review information
Full-text PDF
Complex manifolds and deformation of complex structures, by Kunihiko Kodaira.
Reviewer: Andrew J. Sommese
Bull. Amer. Math. Soc. 16 (1987), 308-310
Review information
Full-text PDF
Semi-Riemannian geometry: With applications to relativity, by Barrett O'Neill.
Reviewer: John K. Beem
Bull. Amer. Math. Soc. 16 (1987), 310-312
Review information
Full-text PDF
An introduction to chaotic dynamical systems, by Robert L. Devaney.
Reviewer: John Guckenheimer
Bull. Amer. Math. Soc. 16 (1987), 313-315
Review information
Full-text PDF
Markov processes: Characterization and convergence, by Stewart N. Ethier and Thomas G. Kurtz.
Reviewer: David J. Aldous
Bull. Amer. Math. Soc. 16 (1987), 315-318
Review information
Full-text PDF
Scattering by obstacles, by A. G. Ramm.
Reviewer: David L. Colton
Bull. Amer. Math. Soc. 16 (1987), 318-324
Review information
Full-text PDF
Eigenvalues in Riemannian geometry, by Isaac Chavel.
Reviewer: Peter Li
Bull. Amer. Math. Soc. 16 (1987), 324-325
Review information
Full-text PDF
Equilibrium capillary surfaces, by Robert Finn.
Reviewer: Michele Emmer
Bull. Amer. Math. Soc. 16 (1987), 325-331
Review information
Full-text PDF